# SDR SIMA990672

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSP, DENTS EXCEEDING SRM LIMITS DISCOVERED ON CARGO DOOR.  CUT OUT DAMAGED AREAS, DEBURRED, SMOOTHED EDGES, AND PERFORMED EDDY CURRENT INSP.  FABRICATED FILLER PLATES MAT'L WITH DIMENSIONS EQUAL TO CUT-OUTS.  FABRICATED A REPAIR DOUBLER PLATE, MAT'L DIMENSIONS OVERLAP CUT-OUTS BY 1 INCH.  FILLED HONEYCOMB CORE WITH EPOXY FILLER LY/HY 5052, INSTALLED FILLER PLATES, APPLIED PRESSURE.  CLEANED REPAIR AREA AND THE DOUBLER, INSTALLED DOUBLER PLATE TO THE SKIN WITH ADHESIVE EA 9330.  APPLIED DISTRIBUTED PRESSURE UNTIL CURED.  APPLIED SEALANT AROUND EDGES OF THE DOUBLER PLATE, RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1419 AND SAAB SRM 52-10-10.  ACFT OK FOR SERVICE.  (X)
